# SDR CA970421046

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Line
- Part number: 70012J220W234
- Condition: Chafed
- Location: Flt Control
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT CONTROL SERVO HYDRAULIC LINES P/N 7--012J220W234 AND 70-012V000G146 WERE CHAFED THROUGH AND LEAKING DUE TO IMPROPER CLAMPING.
